Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Left labia minora swollen and tingling. Currently having period. Took antibiotics for trichomonus. Retested, result negative.Reason for swollen minora?

Hello... My left labia minora is swollen and tingling . I am currently on my period. This has happened to me once before last year during my period as well. I went to the doctor and she said i had trichomonus and i was given the antibiotics . I was retested the next month and i was negative. I have not been sexually active since last year when i was first diagnosed. What is wrong this time?
Asked On : Sat, 16 Jun 2012
Answers:  1 Views:  151
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
From history it appears that you get this problem during or after period.
So you might be having some bacterial infection due to weak local hygiene during this time.
Possibility of having fungal infection is also there.
Go for one course of antibiotic medicine.
Apply triple acting cream locally.
Keep local hygiene clean, dry and airy.
Change sanitary pads frequently during period.
Ok and take care.
Answered: Fri, 25 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor